# SDR REXA2012122701828

- Difficulty date: December 27, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N8797A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7797
- Aircraft time: 21,645 hours, 19,015 cycles
- System (JASC): 7603 · Power Lever
- Part: Gearbox
- Condition: Malfunctioned
- Location: Throttle Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4320 FROM DTW TO PVD THE CREW RECEIVED LEFT TR UNLOCK MESSAGE IN FLIGHT.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO MDT.  REPLACED LT ENGINE THROTTLE CONTROL GEAR BOX.  TEST OKAY.
